# SDR YENA2022061400609

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 34,517 hours, 22,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON SHEAR CLIP FR73 AND STGR 28-29 LH; (RESOLVED ON W/O: 1153952 TASKCARD: NR-00013 ) REF AEM W/O N306JB/1931 NR 00219 FOR ALL ACP: SHEAR CLIP RPL AT FR73 STGR 28-29 LH PER SRM 51-41-01.
